RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Germanovich, Oleg Panteleimonovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:188
Abstract pages:344
Full texts:112
References:29
E-mail:

http://www.mathnet.ru/eng/person28849
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/234612

Publications in Math-Net.Ru
2003
1. O. P. Germanovich, A. V. Malyshev, “A modified regularization method”, Sibirsk. Mat. Zh., 44:6 (2003),  1255–1265  mathnet  mathscinet  zmath; Siberian Math. J., 44:6 (2003), 981–990  isi
1995
2. S. A. Avdonin, O. P. Germanovich, “The basis property of the family of Floquet solutions to a periodic linear equation of neutral type in Hilbert space”, Sibirsk. Mat. Zh., 36:5 (1995),  992–997  mathnet  mathscinet  zmath; Siberian Math. J., 36:5 (1995), 853–858  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020